108th MOA Annual Convention: June 7-9, 2019

Jun 07, 2019 07:00am -
Jun 09, 2019 12:30pm
(GMT-5)
Samoset Resort, Rockport, ME
 

Event Description

108th MOA Annual Convention By the Sea: June 7-9th, 2019
Samoset Resort, Rockport, ME

The Maine Osteopathic Association's 108th Annual Oceanside Convention will be held during Jun 07 - 09, 2019 at Samoset Resort Golf Club, Rockport, Maine. We anticipate approval for around 20 AOA Category 1-A CME Credits (AAFP Prescribed credits also available). Topics will be relevant to primary care physicians and similar specialties. 

Join us for CME & relaxation on Maine's beautiful coastline! This is a family-friendly weekend with many special events & activities such as a lobster dinner (additional charge), Kids Camp, Fun Run/Fitness activities, plus resort access to golf, 2 swimming pools, fitness center and more!

 

See highlights from last year's Annual Convention below.

 

Draft Program Agenda*

 

Friday, June 7th, 2019         8.5 Hrs CME

7:00- 8:00 am                         Breakfast Lecture: Co-Prescribing
                                                   Benzos & Opioids
8:00-9:30am                           Panel: Common Psych Cases

9:30- 10:00 am                       Exhibit Hall Break
10:00-11:00am                       Frequent Summer ER Visits
11:00-12:30pm                      
Lunch Keynote: Island Medicine
Presented by Charles Radis, DO
12:30- 2:00 pm MPHP: Helping you achieve wellness
2:00- 2:30 pm Exhibit Hall Break
2:00-2:30pm Past President's Council Meeting
Afternoon Plenary Sessions
2:30-3:30 pm The Legal Side of Pain
3:30-4:30pm Non-Invasive Ortho

Special Events
5:00pm Fun Run/Walk/Bike
6:00- 7:30 pm
Opening Reception/Lobster Dinner
                                 The Landings Restaurant—Transportation Provided, Tickets Required, Limited Quantity
Available!, $35/ pp, see registration form to order

Saturday, June 8th, 2019 7.5 hrs CME

7:00- 8:00 am Breakfast Lecture: Diabetes Update
8:00 -9:00 am Auto Immune Disorders & Biologics
9:00- 10:00 am Treating Migrant Workers

10:00- 10:30 am Exhibit Hall Break
10:30-12:00pm MOA Business Meeting & AOA Update
(1 hr CME)
12:00- 1:30pm
MOA Awards Luncheon & Presidential (NO CME) Inauguration –All welcome!

Afternoon Breakouts, Choose a Track:

Track A.  OMT
1:30-3:30pm Introduction to Balanced Ligamentous
(2 hrs) Tension Principles Exploration

3:30-5:00pm OMT in the Age of Technology
(1.5 hrs)

Track B.  Topics in Family Medicine
Sponsored by ME ACOFP
1:30-3:00pm Panel Discussion: Practicing Rural
(1.5 hrs) Family Medicine
3:00-4:00pm Firearm Safety: Where Are We Now
4:00-5:00pm ACOFP Chapter Meeting &
(NO CME) National Update


Special Events
5:00-7:00pm Reception Honoring David Scaccia, DO,
Incoming MOA President Hors D’oeuvres & entertainment

4:45-10:00pm CAMP MOA: Dinner, Crafts and more activities for kids — FREE!
(Children must be registered in advance, 3 yrs old and up)

Sunday, June 9th, 2019 4.0 Hrs CME

8:00– 9:00 am Breakfast Lecture: Depression Treatment in Older Adults
9:00-10:00 am Hot Topics: Lyme & Immunizations
10:00-11:00 am 
Considerations in Sexual Health & Wellness
11:00- 12:00 pm Dermatology Update

 

*Please note: The MOA's professional and public education committee reserves the right to adjust
the program agenda and  speakers as deemed necessary without advance notice.

 

Register Now Below or Download our Registration Brochure for mail/fax registration.

 

 


Event Type:Annual Oceanside Convention
Category:Educational Seminar
Early registration ends on May 06, 2019.
Regular registration starts on May 07, 2019 and ends on Jun 02, 2019.
Late registration starts on Jun 03, 2019.
(GMT-05:00) Eastern Time (US & Canada)

Register for this event